# SDR 2008FA0000440

- Difficulty date: June 10, 2008
- Submitted: July 16, 2008
- Operation: General aviation
- Aircraft: N600W
- Make and model: Bell 206L-3
- Aircraft serial: 51250
- Engine: Allsn 250C30
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod
- Part number: 206011725001
- Condition: Chafed
- Location: T/R Pitch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN INSPECTION OF THE TAIL ROTOR PITCH CONTROL TUBE SLEEVES, WE DISCOVERED THAT BELLCRANK PN 206001763001 HAD BEEN CHAFED INTO BY THE RIVET SECURING THE ROD END OF ROD ASSEMBLY PN 206011725001. THIS WEAR OCCURS WHEN LEVER ASSEMBLY PN 206011722105 PIVOT DURING CONTROL MOVEMENTS, CHANGING THE PLANE OF THE ROD.  THE MM DOES NOT TELL YOU WHICH WAY TO INSTALL THE ROD, HOWEVER ALL OF THE ILLUSTRATIONS SHOW THE RIVETED END OF THE ROD TO BE CONNECTED TO THE BELLCRANK.  PLEASE SEE BHT 206L SERIES IPB, FIG 64-1 AND FIG 67-12 AND BHT 206L MM, PARA 67-63, FIG 67-17 DETAIL D. PARA 64-20 AND FIG 64-14.  THIS CAN BE CURED BY INSTALLING THE ROD WITH THE ADJUSTABLE END CONNECTING TO THE BELLCRANK AND THE RIVETED END CONNECTING TO THE LEVER.  (K)
